On Monogenic Nondeterministic Automata

Imreh, Csanád, Ito, Masami: On Monogenic Nondeterministic Automata.
Acta Cybernetica (Szeged), 18 (4). pp. 777-782. ISSN 0324-721X (2008)

Imreh_2008_ActaCybernetica.pdf - Published Version

Download (100kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Cybernetica (Szeged)
Date: 2008
Volume: 18
Number: 4
Page Range: pp. 777-782
ISSN: 0324-721X
Publisher: Szegedi Tudományegyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1709971
Date Deposited: 2015. Oct. 28. 18:55
Last Modified: 2017. Nov. 16. 18:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5751

Actions (login required)

View Item View Item


Downloads per month over past year